Alert archive / Michigan / Gale Warnings in 2016
Gale Warning 20, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this gale warning at Dec 28, 2016, 9:38 PM EST. It took effect at Dec 29, 2016, 10:00 AM EST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2016, 9:38 PM EST (02:38 UTC)
- In effect from
- Dec 29, 2016, 10:00 AM EST
- Expired
- Dec 30, 2016, 6:51 AM EST
- In force
- 21 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted.
571 WHUS73 KGRR 290238 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 938 PM EST WED DEC 28 2016 LMZ847>849-291045- /O.CAN.KGRR.GL.W.0019.000000T0000Z-161229T0300Z/ /O.EXB.KGRR.SC.Y.0097.000000T0000Z-161229T1800Z/ /O.NEW.KGRR.GL.W.0020.161229T1800Z-161230T1200Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 938 PM EST WED DEC 28 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THURSDAY... ...GALE WARNING IN EFFECT FROM 1 PM THURSDAY TO 7 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THURSDAY TO 7 AM EST FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 1 PM EST THURSDAY. THE GALE WARNING THAT WAS IN EFFECT TODAY HAS BEEN CANCELLED. * WINDS...SOUTHWEST AT TO 30 KNOTS TONIGHT VEERING TO THE WEST AND INCREASING TO 35 KNOT GALES FOR THURSDAY AFTERNOON * WAVES...BUILDING TO 4 TO 6 FEET BUILDING TO 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>846-291045- /O.EXT.KGRR.SC.Y.0097.000000T0000Z-161229T1800Z/ /O.NEW.KGRR.GL.W.0020.161229T1800Z-161230T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 938 PM EST WED DEC 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THURSDAY... ...GALE WARNING IN EFFECT FROM 1 PM THURSDAY TO 7 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THURSDAY TO 7 AM EST FRIDAY. * WINDS...SOUTHWEST TO 30 KNOTS TONIGHT VEERING TO THE WEST AND INCREASING TO 40 KNOT GALES FOR THURSDAY AFTERNOON * WAVES...BUILDING TO 4 TO 6 FEET BUILDING TO 10 TO 15 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
6 follow-up statements
760 WHUS73 KGRR 290906 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 406 AM EST THU DEC 29 2016 LMZ844>849-291715- /O.CON.KGRR.SC.Y.0097.000000T0000Z-161229T1800Z/ /O.CON.KGRR.GL.W.0020.161229T1800Z-161230T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 406 AM EST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST FRIDAY... * WINDS...WEST 20 TO 30 KNOTS THIS MORNING...BECOMING NORTHWEST AND INCREASING TO GALES TO 35 KNOTS THIS AFTERNOON. NORTHWEST GALES TO 35 KNOTS CONTINUING TONIGHT. * WAVES...5 TO 8 FEET THIS MORNING BUILDING TO 8 TO 12 FEET THIS AFTERNOON AND CONTINUING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DUKE
613 WHUS73 KGRR 291445 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 945 AM EST THU DEC 29 2016 LMZ844>849-292245- /O.CAN.KGRR.SC.Y.0097.000000T0000Z-161229T1800Z/ /O.EXT.KGRR.GL.W.0020.161229T1500Z-161230T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 945 AM EST THU DEC 29 2016 ...GALE WARNING NOW IN EFFECT UNTIL 7 AM EST FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS...WEST GALES TO 35 KNOTS BECOMING NORTHWEST AND CONTINUING TONIGHT. * WAVES...5 TO 8 FEET THIS MORNING BUILDING TO 8 TO 12 FEET THIS AFTERNOON AND CONTINUING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
531 WHUS73 KGRR 292010 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 310 PM EST THU DEC 29 2016 LMZ844>849-300415- /O.CON.KGRR.GL.W.0020.000000T0000Z-161230T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 310 PM EST THU DEC 29 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * WINDS...WEST GALES TO 35 KNOTS BECOMING NORTHWEST. * WAVES...7 TO 11 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
956 WHUS73 KGRR 300200 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 900 PM EST THU DEC 29 2016 LMZ844>849-301000- /O.CON.KGRR.GL.W.0020.000000T0000Z-161230T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 900 PM EST THU DEC 29 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * WINDS...NORTHWEST GALES TO 35 KNOTS. * WAVES...7 TO 12 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
752 WHUS73 KGRR 300901 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 401 AM EST FRI DEC 30 2016 LMZ844>849-301200- /O.CON.KGRR.GL.W.0020.000000T0000Z-161230T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 401 AM EST FRI DEC 30 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS...NORTHWEST GALES TO 35 KNOTS THROUGH 7 AM...THEN DIMINISHING TO WEST AT 10 TO 20 KNOTS. * WAVES...7 TO 11 FEET THIS MORNING SUBSIDING TO 4 TO 7 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DUKE
189 WHUS73 KGRR 301151 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 651 AM EST FRI DEC 30 2016 LMZ844>849-302000- /O.CAN.KGRR.GL.W.0020.000000T0000Z-161230T1200Z/ /O.NEW.KGRR.SC.Y.0098.161230T1151Z-161231T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 651 AM EST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST WINDS OF 20 TO 30 KNOTS THIS MORNING BECOMING WEST AND DIMINISHING TO 10 TO 20 KNOTS THIS AFTERNOON. * WAVES...6 TO 10 FEET THIS MORNING SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DUKE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Dec 28, 6:34 PM EST, 3 hours 4 minutes earlier.
Area forecast discussion, Dec 28, 6:34 PM EST, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
634 PM EST Wed Dec 28 2016
LATEST UPDATE...
Aviation
.SYNOPSIS...
Issued at 315 PM EST Wed Dec 28 2016
A cold front will bring scattered light snow showers to south
central and southeast lower Michigan this evening. Lake effect
snow showers will develop Thursday and continue through Thursday
night into early Friday as colder air moves across relatively
milder lake waters. Light snow accumulations are expected Thursday
afternoon through Thursday night mainly near to west of US-131.
&&
.SHORT TERM...(This evening through Friday night)
Issued at 315 PM EST Wed Dec 28 2016
Primary short term fcst concerns involve determining lake effect
snow probabilities and accumulations from Thursday through midday
Friday.
A cold front will move through our fcst area this evening and
cause light snow showers to develop out ahead of it over our far
southeast fcst area this evening. Any accumulations would be very
light at under an inch over toward Jackson.
Wnw flow lake effect snow showers will develop Thursday with deep
low level moisture in place through the dgz and as h8 temps fall
from around -7 C at 12Z Thursday to -11 C by Thursday evening.
However only around an inch (and less than that near to east of
US-131) is anticipated through Thursday afternoon since delta t/s
and inversion heights do not increase more significantly until
Thursday evening. Given this and light nature of snow Thursday
afternoon any impacts to travel should be minimal.
Additional snow accumulations of around an inch or two are
anticipated Thursday evening through Thursday night mainly near to
west of US-131 as inversion heights briefly rise to around 8-9 kft
with deep moisture still in place through the dgz and as h8 temps
fall to -14 to -15 C by 12Z Friday. Locally higher amounts to
around 3 inches are possible Thursday night in our favored wnw
flow snow belt regions near to west of US-131.
Snow showers will linger into Friday morning before ending quickly
Friday afternoon as h8 temps quickly moderate and tapering off
quickly and ridging builds in from the west. The next low pressure
system moving quickly east across the upper midwest will bring
potential for a little more light snow to our far northern fcst
area late Friday night.
.LONG TERM...(Saturday through Wednesday)
Issued at 315 PM EST Wed Dec 28 2016
An active weather pattern is expected during the long term period.
We'll see a chance of rain and snow Saturday as a clipper moves
across the Straits area. SW Lower MI will be on the warm side of
this system and we may see some rain mix in with any snow that
falls. The majority of the pcpn will remain north of the cwa.
The clipper will drag a cold front across the cwa, but the air
behind it won't quite be cold enough for lake effect snow.
The next system will move toward the western Great Lakes Monday from
the southwest. This system will have a strong surge of moisture from
the Gulf with it. It will also have warmer air and much of the pcpn
from it will be in the form of rain, but may start out as a
rain/snow mix Monday. Both the ecmwf and gfs track the low just west
of the cwa. So, a little deviation of storm track to the southeast
could give us more snow than rain and we'll keep an eye on this.
Colder air will wrap into the cwa Monday night and Tuesday which
will turn any lingering pcpn back to light snow.
There's a fair amount of discrepancy Tuesday night and Wednesday
between the ecmwf and gfs. The gfs develops another low on the
trailing cold front and moves it north into the cwa Wednesday,
whereas the ecmwf doesn't. Since both models show a strong trailing
short wave, we'll lean toward the gfs midweek and have higher pops
as a result. At this point, the mid week system looks like mostly
snow.
&&
.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 629 PM EST Wed Dec 28 2016
One area of precipitation is forecasted to develop across Indiana
and Illinois early this evening and clip southeast parts of Lower
Michigan. Some of this snow could impact KJXN and KLAN. Right now
I have MVFR conditions forecasted...but will need to monitor
trends closely this evening.
Greater impacts are likely for Thursday afternoon and evening.
Lake effect snow showers will increase considerably. IFR looks
likely with tempo LIFR possible. Wind gusts over 25 knots are
expected at times as well.
&&
.MARINE...
Issued at 315 PM EST Wed Dec 28 2016
Gale warnings/small craft advisories remain in effect through late
this evening. After those headlines expire additional marine
headlines will likely be needed toward midday Thursday when
westerly winds will ramp up which in conjunction with colder air
moving across relatively milder waters will cause wave heights to
build.
&&
.HYDROLOGY...
Issued at 315 PM EST Wed Dec 28 2016
Area rivers continue to show rises in response to rapid snowmelt and
runoff from precipitation on Monday. Advisories continue at Holt,
Maple Rapids, and Ionia where flooding of low areas is possible.
Significant flooding is not expected. Another quarter inch of
precipitation is expected over the region through Friday... which
could produce minor secondary rises or slower recessions.
The warm weather of the past few days has resulted in no ice issues,
and temperatures should remain too warm for ice formation through
this weekend.
Significant precipitation early next week...combined with much
colder temperatures...could produce hydrologic issues to start the
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...Gale Warning until 10 PM EST this evening for LMZ847>849.
Small Craft Advisory until 10 PM EST this evening for LMZ844>846.
&&
SYNOPSIS...Laurens
SHORT TERM...Laurens
LONG TERM...63
AVIATION...MJS
HYDROLOGY...63
MARINE...LaurensHazardous weather outlook, Dec 28, 5:54 AM EST, 15 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 554 AM EST WED DEC 28 2016 MIZ037>040-043>046-050>052-056>059-064>067-071>074-291100- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 554 AM EST WED DEC 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A QUICK INCH OF SNOW IS POSSIBLE TOWARD JACKSON THIS EVENING...MAINLY BETWEEN 700PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LAKE EFFECT SNOW AND BLOWING SNOW ARE EXPECTED FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING. THE THURSDAY EVENING COMMUTE WILL BE IMPACTED BY SNOW AND SLIPPERY CONDITIONS FROM THE HIGHWAY 131 CORRIDOR WEST TO THE LAKESHORE. SEVERAL INCHES OF SNOW ARE POSSIBLE DURING THIS TIME FRAME TOWARDS LAKE MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-291100- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 554 AM EST WED DEC 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WINDS WILL INCREASE TO GALE FORCE NORTH OF GRAND HAVEN TODAY. WAVES WILL BUILD TO 4 TO 7 FEET SOUTH OF GRAND HAVEN AND 6 TO 9 FEET TO THE NORTH. CONDITIONS HAZARDOUS TO SMALLER CRAFT WILL EXIST BOTH TODAY AND TONIGHT ON LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ACTIVE WEATHER PATTERN SHOULD PROVIDE POOR BOATING CONDITIONS ON LAKE MICHIGAN MUCH OF THE REMAINDER OF THE WORK WEEK AND EVEN INTO THE WEEKEND. LARGE WAVES AND STRONG WINDS ARE EXPECTED MUCH OF THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DUKE
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 8:34 PM EST | River Flood Advisory | GRR | Kent | 40 hr |
| Dec 29, 3:42 AM EST | Winter Weather Advisory | GRR | Allegan, Barry, Kalamazoo, Lake, Mason, Muskegon and 3 more | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.